• Users Online: 390
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2021  |  Volume : 7  |  Issue : 1  |  Page : 29-31

Dual drug reactions induced by a single drug: A rare phenomenon


Department of Dermatology, SVS Medical College, Mahbubnagar, Telangana, India

Correspondence Address:
Angoori Gnaneshwar Rao
F12, B8, HIG-II APHB, Baghlingampally, Hyderabad, Telangana
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijdd.ijdd_17_19

Rights and Permissions

It is rare to encounter a dual drug reaction induced by a single drug. Herein, we present a case of such dual drug reaction caused by Urtica urens, a homeopathic drug in a young farmer who consumed U. urens for relief from common cold. He was relieved of symptoms of drug reaction following dechallenge and symptomatic treatment.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed694    
    Printed12    
    Emailed0    
    PDF Downloaded38    
    Comments [Add]    

Recommend this journal